# SDR HALA2018111400581

- Difficulty date: November 13, 2018
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 30 hours, 10 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889148
- Part serial: D0036219
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 30 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - DUE TO ENG. 2 LOOP "A" FAULT. // REMOVED AND REPLACED PYLON FIRE - DETECTOR RAMP ASSEMBLY PER AMM 26-12-16. EMPLOYEE# 3752 (11/14/18). OPERATIONAL CHECK PENDING. OPS CHECK GOOD PER AMM 26-12-00-710-002, FAULT WENT AWAY AND NO DEFECTS NOTED.
